# SDR 06FDEA02363

- Difficulty date: June 17, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27362
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING: I/B FLAP LWR SURFACE I/B SEGMENT FOUND WITH DENTS AS MARKED.  SNRM N01726: RT WING I/B FLAP I/B SEGMENT LOWER SURFACE DENTS REPAIRED AS PER SRM 57-10-00 FIG 2 VOL I.  THIS REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
